Common best proximity points for proximally commuting mappings in non-archimedean PM-spaces


In this paper, we prove new common best proximity point theorems for proximally commuting mappings in complete non-Archimedean PM-spaces. Our results generalized the recent results of S. Basha [Common best proximity points: global minimization of multi-objective functions, J. Global Optim. 49(2011), 15-21] and C. Mongkolkeha, P. Kumam [Some common best proximity points for proximity commuting mappings, Optim. Lett. 7 (2013), 1825-1836].

Publication Title

Journal of Computational Analysis and Applications

This document is currently not available here.